Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir, From 2 days when I watch t. V. And work to computer then suddenly water is coming from my eyes and my eyes become red, what should I do please tell me ?

1 Doctor Answered
Dear, avoid watching t. V/ working on computer for prolonged periods of time. Also, don't forget to blink regularly. Your symptoms can be explained by eye strain and dry eyes. Meanwhile you can use moisol eye drops. 2 drops 3 times a day at least for 10 days.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.